MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA NEONATAL AND PEDIATRIC TTS TRACHEOSTOMY TUB; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA NEONATAL AND PEDIATRIC TTS TRACHEOSTOMY TUB; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67SP035
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a broken "wing" was discovered on a tracheal cannula on a child.The tracheal cannula was changed urgently during the evening\night shift by the ent department.The tracheal cannula was discarded.The tracheal cannula was last changed on 27-dec-2023.The parents stated that it was almost completely off.A crack at the "wing", near the "chimney", same side as the cuff.The customer reported that "there is no risk that we damaged the wing with scissors.After the incident, the circumference of the neckband was increased by 0.5 cm initially and then by an additional 0.5 cm, totaling 1 cm, to reduce tension on the wings.The neckband was then tied tightly so that the cannula cannot be pulled out.¿ risk of major injury if the wing broke, no free airway.There was no patient harm/adverse event reported.A possible lot number of 4348433 was provided.
 
Additional Manufacturer Narrative
Operator of device is unknown, no information has been provided to date.E1 reporter phone: (b)(6).Other; device not returned to manufacturer.D4: lot number, expiration date, h4: device manufacture date is unknown, as the provided lot number (4348433) cannot be confirmed by the customer.Device evaluation: no product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review could not be performed as the lot number was not confirmed.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
BIVONA NEONATAL AND PEDIATRIC TTS TRACHEOSTOMY TUB
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18808899
Report Number9617604-2024-00192
Device Sequence Number7169032
Product Code JOH
UDI-Device Identifier15021312000719
UDI-Public15021312000719
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number67SP035
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Initial Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown